# SDR CALA2017040400830

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 44,472 hours, 15,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF FROM REAR GALLEY DOOR 2R. SECURED EXIT SIGN, OK FOR SERVICE.
